# SDR AALA20090331TUL42

- Difficulty date: March 18, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 55,498 hours, 28,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 CORRODED BEYOND LIMITS FROM STATION 200-206.  INSTALLED NEW TRACK SECTION PER SRM 53-05-00 FIGURE 4.
